# SDR QXEA2024012400020

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 13,291 hours, 8,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 17083340407
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENTERING A/C, FOUND L1 DOOR, FWD GIRT BAR FLOOR FITTING FLAP SLIDE NOT SITTING FLUSH. REMOVED FROM SERVICE. REMOVED AND REPLACED L1 DOOR, FWD GIRT BAR FLLOR FITTING ASSY, REF AMM TASKS 53-10-21-000/400-804-A. NO ADJUSTMENTS MADE. RETURNED TO SERVICE.
